A video was posted to YouTube on January 3, 2012, called “Gardasil or Gardahell? You tell me!” by a 22-year-old young woman who identifies herself as “Ashley.” Filming herself, Ashley talks to viewers about her personal experiences with the Gardasil vaccine, which she received about three years ago. She received all three doses of the vaccine, despite side effects such as tremors, because she and her mother never connected the shots with the symptoms she was experiencing.
Ashley says she received her first Gardasil vaccine in November 2008, and two days later began experiencing symptoms ranging from nausea and body aches to what she describes as “twitching” throughout her body. She and her mother thought perhaps she had the flu or another virus. Doctors who examined her for the “twitching” said it was probably due to anxiety.
She experienced slightly worse versions of the same symptoms after her second shot, again two days after receiving the vaccine. But it was not until she had a severe seizure, rendering her unconscious, after her third Gardsil shot – again, two days after receiving the vaccine – that she and her mother made a connection that her problems may be linked to the shot.
Today, she says she suffers continued seizures, fainting, pain, headaches, dizziness, exhaustion, depression and other problems that she believes are linked to the Gardasil vaccine.
Watch her video here: